# SDR RAIA00309254

- Difficulty date: September 5, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 10,837 hours, 11,831 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5663-STL=- ENGINE NR 2 BLEED LEAK MESSAGE.  MAINTENANCE PLACED ON DEFERRAL PER MEL.  SUBSEQUENTLY CLEARING DMI BY REPLACING O-RING AT BLEED COUPLING IN CARGO BAY.
